# SDR DALA2024080107657

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 91,127 hours, 42,371 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

SHIP 3248 - ATB - DUE TO A KNOCKING NOISE FROM THE NOSE GEAR AREA. CORRECTIVE ACTION: R/R NLG UPLOCK ASSEMBLY (2530GM). OPS CHECK GOOD.(LP: 5137432)
